Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What can i do if i get a sudden high BP ?

Medicated, my bp is normally 130/75 to 140/63. Today it spiked to 198/105. Should I go to the ER ? I just began to take la six this morning.
Asked On : Thu, 17 Dec 2009
Answers:  3 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
If you measured your bp correctly it is more.Have you got any signs of having chest pain,discomfort,headache,dizzyness,then better go to ER and go for treatment.
Never try self medication.
Ok and bye.
Answered: Thu, 15 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.While taking your antihypertensive medicines,specially when your BP is normal,if your BP shoots to such a level should always be explored and looked into.Must visit your doctor.Good luck.
Answered: Thu, 15 Sep 2011
I find this answer helpful
  User's Response
May be your stress level has gone up. Anyway it is good to get evaluated.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor